# SDR SWIA200413978

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 4,851 hours, 4,232 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01516
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 4,820 hours, 4,211 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS FAULT STATUS MESSAGE IN FLIGHT.  REMOVED AND REPLACED SPOILER ELECTRONIC CONTROL UNIT IAW 27-60-00, OPERATIONAL CHECK GOOD.
